MURAL - Maynooth University Research Archive Library

    Admissible measures in one dimension

    Björn, Jana and Buckley, Stephen M. and Keith, Stephen (2006) Admissible measures in one dimension. Proceedings of the American Mathematical Society, 134 (3). pp. 703-705. ISSN 1088-6826

    [img] Download (111kB)
    Official URL:

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    In this note we show that p-admissible measures in one dimension (i.e. doubling measures admitting a p-Poincar´e inequality) are precisely the Muckenhoupt Ap-weights.

    Item Type: Article
    Additional Information: First published in Proceedings of the American Mathematical Society Vol. 134, Iss. 3, 2006, published by the American Mathematical Society.
    Keywords: Admissible measure; Muckenhoupt $A_p$-weight; Doubling measure; Poincar\'e inequality.
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 1580
    Identification Number:
    Depositing User: Prof. Stephen Buckley
    Date Deposited: 13 Oct 2009 16:27
    Journal or Publication Title: Proceedings of the American Mathematical Society
    Publisher: American Mathematical Society
    Refereed: Yes
    Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year

    Origin of downloads